The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1179 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 1, 1988, pp. 1–14
DOI: 10.4171/ZAA/278

Published online: 1988-02-29

On Commutators in Algebras of Unbounded Operators

Werner Timmermann[1]

(1) Technische Universität Dresden, Germany

For diagonal, quasidiagonal and finite dimensional operators in topological algebras of unbounded operators there are given several criteria which imply their representation as I commutators. It is proved that the commutators are dense in the maximal Op*-algebra with respect to the uniform topology. Simple facts about selfcommutators, some conjectures and problems are given.

No keywords available for this article.

Timmermann Werner: On Commutators in Algebras of Unbounded Operators. Z. Anal. Anwend. 7 (1988), 1-14. doi: 10.4171/ZAA/278